# SDR 96ZZZX4156

- Difficulty date: July 28, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N73785
- Make and model: Cessna 172P
- Aircraft serial: 17267677
- Engine: Lyc O320D2J
- System (JASC): 7414 · Magneto/Distributor
- Part: Contact Points
- Part number: M3081
- Condition: Spring Defect
- Location: Magneto
- Part time: 239 hours
- Component: Slick, 4373
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT LANDED AFTER CROSS-COUNTRY.  WHEN THE PILOT ATTEMPTED TO DEPART, ENGINE WOULD NOT START.  TROUBLESHOOTING DETERMINED THE POINTS IN THE LEFT MAGNETO WOULD NOT CLOSE COMPLETELY.  GAP WAS WITHIN TOLERANCE.  RETURN SPRING APPEARED TO BE BOWED, NOT SUPPLYING ENOUGH TENSION.  INSTALLED NEW CONTACT KIT.
